# SDR AALA202402060611

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 37,594 hours, 4,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF JOB CARD 72L00005043, FOUND SEAT MOUNTED EMERGENCY LIGHTS INOP FROM ROWS 16-22. MAINTENANCE REPLACED M33305 POWER SUPPLY PER MM 31-52-06.
